# SDR DHL2003604754

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTENDED L/E OTBD VANE HAS SEVERAL ELONGATED HOLES AND INTERIM REPAIR AT STA XOLDI 67.000.  REMOVED FASTENERS, REMOVED EXISTING INTERIM REPAIR.  TRIMMED OUT ELONGATED HOLES SKIN AREA.  PERFORMED EDDY CURRENT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED AN EXTERNAL REPAIR DOUBLER (7075-T6 AL0.071) AN INTERNAL DOUBLER (7075-T6 AL0.050) AND A FILLER (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE, INTERNAL DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED EXTERNAL DOUBLER AND INTERNAL DOUBLER AND FILLER ON RT WING EXTENDED L/E OTBD VANE STA XOLDI 67.000 WITH NEW FASTENERS.
